# SDR HEEA079214

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,703 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Plate
- Condition: Loose
- Location: Valve
- Component: Valve
- Component part number: 209062010001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE LOOSE. REPLACED WITH SERVICEABLE PART.
